# SDR HEEA086575

- Difficulty date: May 22, 2003
- Submitted: May 27, 2003
- Operation: Air carrier
- Aircraft: N505PH
- Make and model: Skrsky S76C
- Aircraft serial: 760505
- Aircraft time: 3,346 hours
- System (JASC): 3457 · Global Positioning System
- Part: Gps
- Part number: 8144002241D
- Part serial: 7490286
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WILL NOT READ RAIM, UNRELIABLE. TO BE SENT TO VENDOR.
